# SDR FDEA201006021771

- Difficulty date: June 2, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 89,473 hours, 29,178 cycles
- Engine: Ge CF66D
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: ARB11641
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E LOWER PANEL SUPPORT STIFFENER IS CRACKED AT WING STA XORS 855, AFT SIDE.  REMOVED CRACKED FORMER/ SUPPORT STIFFENER IAW SRM 51-31-01, VOL II.   REPLACED AND INSTALLED NEW RT WING L/E LOWER PANEL SUPPORT FORMED/   STIFFENER IAW DWG ARB 1164, REV "M" AND SRM 51-31-01, VOL II.
